PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994 | 59 | 3 | 239-249
Tytuł artykułu

λ-Properties of Orlicz sequence spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that every Orlicz sequence space has the λ-property. Criteria for the uniform λ-property in Orlicz sequence spaces, with Luxemburg norm and Orlicz norm, are given.
Twórcy
autor
  • Department of Mathematics, Harbin Normal University, Harbin, China
autor
  • Department of Mathematics, Harbin Institute of Technology, Harbin, China
Bibliografia
  • [1] R. M. Aron and R. H. Lohman, A geometric function determined by extreme points of the unit ball of a normed space, Pacific J. Math. 127 (1987), 209-231.
  • [2] R. M. Aron, R. H. Lohman and A. Suárez, Rotundity, the C.S.R.P., and the λ-property in Banach spaces, Proc. Amer. Math. Soc. 111 (1991), 151-155.
  • [3] S. Chen and Y. Shen, Extreme points and rotundity of Orlicz spaces, J. Harbin Normal Univ. 2 (1985), 1-5.
  • [4] S. Chen, H. Sun and C. Wu, λ-property of Orlicz spaces, Bull. Polish Acad. Sci. Math. 39 (1991), 63-69.
  • [5] A. Suárez, λ-property in Orlicz spaces, ibid. 37 (1989), 421-431.
  • [6] Z. Wang, Extreme points of sequence Orlicz spaces, J. Daqing Petroleum College 1 (1983), 112-121.
  • [7] C. Wu and H. Sun, On the λ-property of Orlicz space $L_M$, Comment. Math. Univ. Carolin. 31 (1990), 731-741.
  • [8] C. Wu, T. Wang, S. Chen and Y. Wang, Geometry of Orlicz Spaces, Harbin Institute of Technology Press, Harbin, 1986.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv59z3p239bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.